# SDR VJ9800054

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 8906K1665
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLT, SMOKE COMING FROM THE WING LANDING LIGHT SWITCHES WHEN POSITIONED TO EXT AND ON.  SMOKE SUBSIDED WHEN SWITCHES WERE TURNED OFF.  REPLACED THE SWITCH.  OPS CHECKED GOOD.  (M)
